| Model Number |
92130 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Impaired Healing (2378)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is submitted on april 01, 2024.
Event or Problem Description
Per the clinic, the patient experienced skin overgrowth at the abutment site (date not reported).Subsequently, the patient underwent a skin revision surgery (date not reported).Additional information has been requested but has not been made available as of the date of this report.